# SDR SWAA2023062771734

- Difficulty date: June 26, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 56,856 hours, 34,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HAND OVERWING EXIT SIGN COVER MISSING<[01] R/R RH LWR OVERWING EMER EXIT SIGN LIGHT ASSY PER AMM 33-51-01 NO FURTHER DEFECTS
